# SDR P2EA00290

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LEFT HORIZONTAL STABILIZER AT SS 119.5, 5 INCHES FORWARD OF REAR SPAR WITH DENT.  L = 2.25 INCHES.  W = 1.50 INCHES.  D = 0.10 INCH.  REPAIRED THE LEFT HORIZONTAL STABILIZER AT SS 119.5, 5 INCHES FORWARD OF REAR SPAR IAW BOEING SRM 55-10-3 FIG 4.  (X)
